MAUDE Adverse Event Report: DEPUY ORTHOPAEDICS INC US SIG MOD TIB TRAY CEM COCR 2; SIGMA KNEE PRIMARY : KNEE TIBIAL INSERT

DEPUY ORTHOPAEDICS INC US SIG MOD TIB TRAY CEM COCR 2; SIGMA KNEE PRIMARY : KNEE TIBIAL INSERT
Model Number 1581-20-000
Medical Device Problem Code Loss of or Failure to Bond (1068)
Health Effect - Clinical Codes Fall (1848); Pain (1994); Joint Laxity (4526); Swelling/ Edema (4577)
Date of Event 02/08/2023
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Product complaint # (b)(4).The device catalog number is unknown; therefore, udi is unavailable.Investigation summary.No device associated with this report was received for examination.The information received will be retained for potential series investigations if triggered by trend analysis, post market surveillance, or other events within the quality system.Depuy considers the investigation closed.Should additional information be received, the information will be reviewed and the investigation will be re-opened as necessary.Component code: appropriate term/code not available (g07002) used to capture no findings available.Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It is reported ¿ i have a knee replaced in (b)(6) 2018.For 4 and a half years i suffered for swollen knee and pain.Two months back i went to my doctor and he gave me collagen shots.Anyway it isn¿t showed up on x-ray.But then it was passed june i had another knee replaced with different doctor.He said that the fall report removed in them o i have the deep effect in depuy knee replacement.I was the patient and i have complaint.If someone would call me back and speak with me i will be happy.Thank you.Bye.¿ doi: (b)(6) 2018.Dor: (b)(6) 2022.Left knee.
 
Event or Problem Description
Additional information was received and stated the following: the patient had a knee replacement in 2018 and was in pain and falling tendencies for 4 and a half years.The patient went to another doctor and had another knee replacement.The patient also mentioned "getting work falling and breaking leg every time.Finally, i went to another doctor he did another knee replacement and found out that depuy head was unfortunately.".
 
Additional Manufacturer Narrative
Product complaint # (b)(4).This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by depuy synthes joint reconstruction, or its employees that the report constitutes an admission that the product, depuy synthes joint reconstruction, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).Investigation summary: no device associated with this report was received for examination.The information received will be retained for potential series investigations if triggered by trend analysis, post market surveillance, or other events within the quality system.Depuy considers the investigation closed.Should additional information be received, the information will be reviewed and the investigation will be re-opened as necessary.Device history lot: the product investigation found no evidence suspecting an error in the manufacturing or material that would be a contributing factor in the reported allegation(s).A manufacturing records evaluation (mre) was not performed.
 
Event or Problem Description
Medical records received.(b)(6) 2018: primary total knee arthroplasty was completed utilizing depuy synthes implants including patella resurfacing.Competitor cement was used.(b)(6) 2019: injection to left knee for pain performed.(b)(6) 2020: patella clunk identified and the patient complains of pain and instability.(b)(6) 2020: patient falls and sustains a periprosthetic femur fracture requiring orif.The plate and screws were manufactured by synthes.The implants did not appear to be removed.(b)(6) 2021: x-ray shows persistent displacement of a partially healed distal femur fracture with a lateral plate and screw construct stable in position.(b)(6) 2021: injection to left knee for pain performed.Pain has persisted despite physical therapy, bracing, and nerve blocks.(b)(6) 2021: surgeon states the left knee is ligamentously loose to varus stress and pain.(b)(6) 2021: x-ray results state there is a periprosthetic fracture in the distal femoral diaphysis that is subacute to chronic.There is one shaft width posterior displacement of the distal fracture fragment.There is no evidence of hardware fracture or loosening.The surgeon states left knee is unstable likely secondary to malunion of the femur fracture with resultant shortening.(b)(6) 2021: patient sustained two falls resulting in a pelvic and then a right humeral fracture.Medical records do not include the primary operative notes, nor the revision notes.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by depuy synthes joint reconstruction, or its employees that the report constitutes an admission that the product, depuy synthes joint reconstruction, or its employees caused or contributed to the potential event described in this report., if information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.
 
Additional Manufacturer Narrative
Product complaint (b)(4).This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by depuy synthes joint reconstruction, or its employees that the report constitutes an admission that the product, depuy synthes joint reconstruction, or its employees caused or contributed to the potential event described in this report.H10 additional narrative: if information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by depuy synthes joint reconstruction, or its employees that the report constitutes an admission that the product, depuy synthes joint reconstruction, or its employees caused or contributed to the potential event described in this report.H11 additional narrative: corrected: d4 primary udi number.D4: udi: the expiration date is currently not available.Therefore, the full udi is currently not available.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.

Brand Name
SIG MOD TIB TRAY CEM COCR 2
Common Device Name
SIGMA KNEE PRIMARY : KNEE TIBIAL INSERT
Manufacturer (Section D)
DEPUY ORTHOPAEDICS INC US
700 orthopaedic drive
warsaw IN 46581 0988
Manufacturer (Section G)
DEPUY ORTHOPAEDICS, INC. 1818910
700 orthopaedic dr.
warsaw IN 46581 0988
Manufacturer Contact
kate karberg
700 orthpaedic dr.
warsaw, IN 46581
3035526892
MDR Report Key16416933
Report Number1818910-2023-04249
Device Sequence Number13874908
Product Code JWH
UDI-Device Identifier10603295063810
UDI-Public(01)10603295063810(10)8838470
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K032151
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Device Explanted Year2022
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Consumer
Initial Reporter Occupation Other
Type of Report Initial,Followup,Followup,Followup,Followup
Report Date (Section B) 02/22/2023
2 Devices were Involved in the Event: 1   2  
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number1581-20-000
Device Catalogue Number158120000
Device Lot Number8838470
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/08/2023
Supplement Date Received by Manufacturer02/23/2023
03/27/2023
04/13/2023
05/23/2023
05/12/2025
Initial Report FDA Received Date02/22/2023
Supplement Report FDA Received Date03/01/2023
04/12/2023
04/13/2023
06/08/2023
05/14/2025
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured06/19/2018
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
PFC*SIGMA/OV/DOME PAT 3PEG,35; SIG PS CEM FEM W/LUGS LT SZ3; SIGMA STAB XLK INS 2 10MM; UNKNOWN KNEE FEMORAL; UNKNOWN KNEE TIBIAL INSERT
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown